Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having tingling feeling in left arm, left leg, which is progressing to twitching, numbness. Could this is be stroke or MS?

My friend who is fit and 46 yrs old, started having tingling in his left arm and left leg, now he is suffering twitching in them and the tingling is progressing to numbness . He has never had a health concern until now, and i am worried. He is worried it is MS or a stroke , i don t want to agree but i am worried he may be right ?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Unconnected areas / one side only / progressive - all suggest possible brain or spinal cord involvement.
Your friend may be right / he should be seen by a neurologist / MRI may be needed...

There could be other explanations, like anxiety - which however ought to be an exclusion diagnosis...
Early diagnosis / time is important in many situations...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor